# SDR AALA991375

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 8 Ab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT ROW 8 A/B INOPERATIVE.  RESECURED CONNECTOR TO EMERGENCY EXIT SEAT LIGHT AT ROW 8 A/B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
